MathSciNet Relay Station
MathSciNet bibliographic data
MR2470687 11F80 (11G18 11R34)
Clozel, Laurent; Harris, Michael; Taylor, Richard Automorphy for some $l$-adic lifts of automorphic mod $l$ Galois representations. With Appendix A, summarizing unpublished work of Russ Mann, and Appendix B by Marie-France Vignéras. Publ. Math. Inst. Hautes Études Sci. No. 108 (2008), 1–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement